MAUDE Adverse Event Report: FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KCFW-4.0-18/35-45-RB-ANL0-HC
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/11/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The information received indicated there was difficulty withdrawing a 7mm x 4cm angioplasty balloon back into the sheath.The procedure was a contralateral approach for angioplasty of the superficial femoral and iliac arteries.The representative indicated that the patient had smaller arteries to navigate and there was a tight bifurcation.It was reported that after the balloon was inflated it would not come back into the sheath.The sheath seemed kinked and the braiding looked unusual.The sheath then had to be completely removed with the balloon hanging at the end of the sheath.No part of the device remained inside the patient.The patient did not require any additional procedures due to this occurrence; however, the groin had to be pressed for a longer period of time because the balloon was unprotected by the sheath as it came out of the body.There were no other adverse effects to the patient reported due to this occurrence.Additionally, device images depicted stretching and elongation in regard to the sheath.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
MDR Report Key6572254
Report Number1820334-2017-01209
Device Sequence Number16172762
Product Code DYB
UDI-Device Identifier00827002481862
UDI-Public(01)00827002481862(17)150301(10)3248117
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKCFW-4.0-18/35-45-RB-ANL0-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PASSEO 18 BALLOON CATHETERTERUMO .018 GLIDE WIRE
Patient Weight70